# SDR ASOA01256

- Difficulty date: November 20, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4453 - BEFORE DEPARTURE OUT OF DFW, CAPTAIN NOTICED A CRACK IN THE LEFT SIDE WINDSHIELD.  MAINTENANCE REMOVED AND REPLACED CRACKED WINDSHIELD.  A PRESSURIZATION CHECK WAS PERFORMED AND NO LEAKS WERE NOTED.  THE SEALANT WAS PROPERLY CURED.  AIRCRAFT RETURNED TO SERVICE.  (M)
